Bias reduction using stochastic approximation

Leung, D. H. Y. and Wang, Y. G. (1998) Bias reduction using stochastic approximation. Australian and New Zealand Journal of Statistics, 40 1: 43-52. doi:10.1111/1467-842X.00005

Author Leung, D. H. Y.
Wang, Y. G.
Title Bias reduction using stochastic approximation
Journal name Australian and New Zealand Journal of Statistics   Check publisher's open access policy
ISSN 1369-1473
Publication date 1998-03
Sub-type Article (original research)
DOI 10.1111/1467-842X.00005
Volume 40
Issue 1
Start page 43
End page 52
Total pages 10
Language eng
Keyword Bias
length-biased data
Robbins-Monro procedure
Sequential Analysis
Stochastic approximation
Stopping time
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 5 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Wed, 17 Nov 2010, 13:53:45 EST